2019
Том 71
№ 7

All Issues

Khasanov Yu.

Articles: 2
Brief Communications (Russian)

On the Absolute Summability of Fourier Series of Almost Periodic Functions

Khasanov Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 12. - pp. 1716–1722

We establish new sufficient conditions for the absolute |C, α|-summability of the Fourier series of functions almost periodic in a sense of Besicovitch whose spectrum has limit points at infinity and at the origin for \( \alpha \ge \frac{1}{2} \) .

Article (Russian)

On the absolute summability of Fourier series of almost-periodic besicovitch functions

Khasanov Yu., Timan M. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 9. - pp. 1267-1276

For almost-periodic Besicovitch functions whose spectrum has a limit point only at infinity, we establish criteria for the absolute Cesàro summability of their Fourier series of order greater than –1.